# SDR SWAA2022120677988

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 57,005 hours, 36,779 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH AUTO PRESSURIZATION CONTROLLERS FAILED, PRESSURIZATION NOT CONTROLLABLE IN MANUAL MODE.  R & R  AFT OUTFLOW VALVE IAW AMM 21-31-03. OPS CHECKED FAILED ON PRESSURE CONTROL MODULE 2 BITE CHECK.  CHECKED WIRES BETWEEN D10740A & D10734 OF OUTFLOW VALVE IAW FIM 21-31, TASK 805. FOUND ALL WIRES CHECKED HAVING CONTINUITY.  SWAPPED PRESSURE CONTROL MODULES 1 & 2, SAME FAULT STAYED ON NR 2.  FOUND NO GROUND AT CONTACT SMALL B- OF CONNECTOR D10734 ON OUTFLOW VALVE.  TERMINATED THE WIRE W6204-5505-20 & INSTALLED PIN INTO GD3740-DC IAW SWPM 20-90-15. INSTALLED THE OUTFLOW VALVE IAW AMM 21-31-03. PERFORMED BOTH MANUAL MODE TEST & CABIN PRESSURE CONTROL SYSTEM GROUND TEST PER AMM 21-31-00. NO FAULTS NOTED.
